# SDR U9FR20200924750

- Difficulty date: June 13, 2020
- Submitted: September 24, 2020
- Operation: General aviation
- Filed by: US Aviation Group LLC, repair station U9FR750K
- Aircraft: N15035
- Make and model: Piper PA-34-200
- Aircraft serial: 347250353
- Aircraft time: 9,384 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Part number: 9694300
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

BAGGAGE DOOR CAME OFF DURING ROTATION AS PILOT WAS CLIMBING OUT.  BAGGAGE DOOR WAS RECOVERED, THE KEY WAS NOT IN THE LOCK.  MAINTENANCE WAS NOT ABLE TO DETERMINE THE POSITION OF THE BAGGAGE DOOR LATCH UPON RECOVERY.  INSPECTED DOOR AND LATCH MECHANISM, COULD NOT FIND ANY DEFECTS IN LATCH ASSEMBLY.  AD 88-04-05-TO PREVENT THE FORWARD BAGGAGE COMPARTMENT DOOR FROM OPENING IN FLIGHT" HAD BEEN PREVIOUSLY COMPLIED WITH ON 4/30/1981.
